MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941816220
Medical Device Problem Codes Fracture (1260); Difficult to Advance (2920)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that detachment occurred.The 2.25 x 16mm synergy xd drug eluting stent was selected for treatment of the target lesion located in a mildly tortuous vessel.The device was advanced and removed without complication or damage.Following additional pre-dilation, the stent was re-advanced.It became apparent that further pre-dilation was required.During removal of the stent, approximately one-quarter of the stent sheared off.The remaining three-quarters of the stent, still on the balloon, was removed intact.The sheared off portion of the stent remained in the vessel and was successfully dilated using a balloon advanced over the exiting wire.The patient remained stable throughout the procedure and is expected to fully recover.
 
Additional Manufacturer Narrative
Investigation results: device analysis findings: the device was not returned; therefore, a technical analysis could not be performed.Device history record review: this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation and is recorded accordingly in the product record review table.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: this investigation is assigned a most probable conclusion code of cause not established.This code was selected as the most probable complaint cause based on the investigation conducted.Based on the complaint information available and the fact that no device or image form the procedure was received for review, it is not possible to establish with certainty what the cause of the reported complaint was.
 
Event or Problem Description
It was reported that detachment occurred.The 2.25 x 16mm synergy xd drug eluting stent was selected for treatment of the target lesion located in a mildly tortuous vessel.The device was advanced and removed without complication or damage.Following additional pre-dilation, the stent was re-advanced.It became apparent that further pre-dilation was required.During removal of the stent, approximately one-quarter of the stent sheared off.The remaining three-quarters of the stent, still on the balloon, was removed intact.The sheared off portion of the stent remained in the vessel and was successfully dilated using a balloon advanced over the exiting wire.The patient remained stable throughout the procedure and is expected to fully recover.It was further reported that the target lesion was 90% stenosed and calcified.The proximal section of the stent was removed entirely on the delivery balloon and the distal section remained in the patient.
 
Event or Problem Description

Brand Name
SYNERGY? XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24509112
Report Number2124215-2026-12141
Device Sequence Number10025523
Product Code NIQ
UDI-Device Identifier08714729980728
UDI-Public(01)08714729980728(17)260812(10)34648268
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/12/2026
Device Model NumberH7493941816220
Device Catalogue NumberH7493941816220
Device Lot Number0034648268
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer03/10/2026
04/03/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date04/02/2026
04/17/2026
Date Device Manufactured08/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown